# SDR SWAA2021041460075

- Difficulty date: March 28, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 39,513 hours, 23,867 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP AT BS 500D ANS STR 25R AT FWD CARGO COMPARTMENT REPLACED TIE CLIP LOCATED AT BS 500D AND STR 25R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9 AND DWG #143A1225 REV '-' PN USED 143A1010-28
